# SDR SWAA2022013157828

- Difficulty date: January 3, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N944WN
- Make and model: Boeing 737
- Aircraft serial: 36659
- Aircraft time: 38,945 hours, 23,467 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rib
- Condition: Cracked
- Location: Rh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CRACK FRONT SPAR INSPAR RIB 4 STA 111.10 AT 37 INCH RT HORIZONTAL STAB ; 2021-567428 / [01] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600D; S/N: 2000053402 DUE DATE: 23-APR-22; [02] PERFORMED PERMANENT REPAIR ON INSPAR RIB LOCATED STAB STA 111.10 AT 37 INCH FROM FRONT SPAR RT HORIZONTAL STAB IAW B737-700 SRM 55-10-09-2R-4 REPAIR 4 FIGURE 202 DETAIL A AND B737-700 SRM 51-40-02. PART USED: KIT T-SECTION P/N 55100003-01 BATCH SW2021002722; ALUMINUM SHEETS P/N 7075T6-020 P.O 2021 142563; 7075T6-032 P.O. 2021 160927. SEE INDIVIDUAL SING-OFFS BELLOW.; [03] PERFORMED PERMANENT REPAIR ON INSPAR RIB LOCATED STAB STA 111.10 AT 37 INCH FROM FRONT SPAR RT HORIZONTAL STAB IAW B737-700 SRM 55-10-09-2R-4 REPAIR 4 FIGURE 202 DETAIL A AND B737-700 SRM 51-40-02. PART USED: KIT T-SECTION P/N 55100003-01 BATCH SW2021002722; ALUMINUM SHEETS P/N 7075T6-020 P.O 2021 142563; 7075T6-032 P.O. 2021 160927. SEE INDIVIDUAL SING-OFFS BELLOW. RII
